# SDR DALA2023012700706

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,534 hours, 15,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197 S37-38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 AFT CARGO SHEAR TIE AT STA 1197+22, S-37R TO S-38R FOUND CORROSION, CORRECTIVE ACTION: REPARIED DAMAGED AREA AS PER B767-300 SRM51-40 (2599096)
